Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 547502, 6 pages
http://dx.doi.org/10.1155/2013/547502
Research Article

Approximate Solutions of Singular Two-Point BVPs Using Legendre Operational Matrix of Differentiation

1Department of Mathematics, Faculty of Science, Al-Balqa' Applied University, Al Salt 19117, Jordan
2Department of Mathematics, Faculty of Science, Hashemite University, Zarqa 13115, Jordan
3School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 22 January 2013; Accepted 17 March 2013

Academic Editor: Sazzad Chowdhury

Copyright © 2013 A. Sami Bataineh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Approximate solutions of singular two-point BVPs by modified homotopy analysis method,” Physics Letters A, vol. 372, no. 22, pp. 4062–4066, 2008. View at Publisher · View at Google Scholar
  2. A. S. V. Ravi Kanth and K. Aruna, “Solution of singular two-point boundary value problems using differential transformation method,” Physics Letters A, vol. 372, no. 26, pp. 4671–4673, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Lu, “Variational iteration method for solving two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 92–95, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. T. Abu-Zaid and M. A. Gebeily, “A finite difference method for approximating the solution of a certain class of singular two-point boundary value problems,” Arabian Journal of Mathematical Science, vol. 1, pp. 25–29, 1995. View at Google Scholar
  5. A. S. V. Ravi Kanth and Y. N. Reddy, “Cubic spline for a class of singular two-point boundary value problems,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 733–740, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. K. Pandey, N. Kumar, A. Bhardwaj, and G. Dutta, “Solution of Lane-Emden type equations using Legendre operational matrix of differentiation,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7629–7637, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Kazem, S. Abbasbandy, and S. Kumar, “Fractional-order Legendre functions for solving fractional-order differential equations,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 5498–5510, 2013. View at Publisher · View at Google Scholar
  9. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Prentice Hall, New Jersey, NJ, USA, 1988. View at MathSciNet
  10. M. Cui and F. Geng, “Solving singular two-point boundary value problem in reproducing kernel space,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 6–15, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Kumar, “A difference scheme based on non-uniform mesh for singular two-point boundary value problems,” Applied Mathematics and Computation, vol. 136, no. 2-3, pp. 281–288, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Qu and R. Agarwal, “A collocation method for solving a class of singular nonlinear two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 83, no. 2, pp. 147–163, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet